# SDR CALA2025090508481

- Difficulty date: August 28, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N893UA
- Make and model: Airbus A319-132
- Aircraft serial: 2948
- Aircraft time: 50,588 hours, 26,511 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FRONT CARGO DOOR SHOWS UNLOCKED.  GRND CREW HAS OPENED AND CLOSE D IT SEVERAL TIMES PUTTING FWD CARGO DOOL ON MEL 5270J.  PERFORMED TSM 52-31-00-810-801-A. FOUND ELEC CONNECTOR TO PROX SENSOR FIN 30WV DISCONNECTED.  RECONNECTED CONNECTOR AND OPS CHECKED SENSOR IAW AMM 52-71-12. OPS CHECK GOOD. INSTALLED CLAMP P/N 750-2742, BOLT P/N 753-7383 AND NUT P/N 753-6999 PER UAL MT 52-019.  OK FOR SERVICE.
